Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What are the side effects of atarax ?

Dear doctor i am taking atarax tablet everyday for sleeping is it bad for my health? Please answer me.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing health care magic. Sleeping is a side effect of Atarax tablet. It is better not to use antihistaminics( Allergy relieving) for sleep. Try to taper it off slowly and try other methods to get into sleep. Here are the measure what you have to take
(a) Take a bath with luke warm water before retiring to bed.
(b) Listen to your favourite music
(c) Try not to watch any movies once you retire to bed
(d) Never discuss any serious / financial issues . These measures will help you to get into sleep and refresh.
Answered: Fri, 8 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor